# SDR CA191004003

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 51000
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER A FAIRLY ABRUPT LEVEL OFF AT ALTITUDE RECEIVED AN ELEVATOR SPLIT CAUTION MSG. RAN QRH AND RETURNED TO FIELD.  CORRECTIVE ACTION: FOUND THE RH ELEVATOR DID NOT REACH FULL `UP` TRAVEL ON EICAS AND THE ELEVATOR SURFACE DID NOT PHYSICALLY MOVE FULL `UP` WHEN THE CONTROL YOKE WAS PULLED BACK. ALSO NOTICED THE LH AND RH ELEVATORS WERE PHYSICALLY SPLIT. REMOVED AND REPLACED ALL (3)RH ELEVATOR INBOARD, CENTER AND OUTBOARD PCU`S. (TC# 20191004003)
